# SDR HEEA078740

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,909 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: MI5852013
- Part serial: 3080
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYSTEM HAS NO TEST PATTERN ON DISPLAY. REPLACED WITH SERVICEABLE PART.
